International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 3, Pages 523-530
On slow oscillation and nonoscillation in retarded equations
Department of Mathematics, University of Wisconsin Center, Manitowoc 54220, Wisconsin, USA
Received 11 September 1978; Revised 10 June 1979
Copyright © 1979 Bhagat Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient conditions have been found to ensure that all oscillatory solutions of
are slowly oscillating. This behaviour is further linked to nonoscillation.